# SDR SWAA2025122343445

- Difficulty date: December 6, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 70,885 hours, 42,596 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 331B LOCATED LE HSS 105.26,  LT HORIZONTAL STAB.  REPLACED RIB LEADING EDGE ACCESS PANEL 331B IAW SRM 51-40-02, AND DWG 186A1001, SHEET 10, REV A.
